# SDR 97ZZZX1198

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N323DC
- Make and model: Cessna P210N
- Aircraft serial: P21000384
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 1243009201
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PROBABLE HARD LANDING, THE NOSE LANDING GEAR BROKE, WHERE THE FORKS ATTACH TO THE PISTON.  NO RECOMMENDATIONS.
